# SDR SWAA2018010918930

- Difficulty date: January 5, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 30,637 hours, 18,027 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE INADVERTENTLY FELL OUT OF COVER, DID NOT DEPLOY, STILL OPERATIONAL.  REINSTALLED SLIDE PER AMM AND MT.
